International Journal of Mathematics and Mathematical Sciences (Jan 2000)

Multipliers of Banach valued weighted function spaces

  • Serap Öztop

DOI
https://doi.org/10.1155/s0161171200004361
Journal volume & issue
Vol. 24, no. 8
pp. 511 – 517

Abstract

Read online

We generalize Banach valued spaces to Banach valued weighted function spaces and study the multipliers space of these spaces. We also show the relationship between multipliers and tensor product of Banach valued weighted function spaces.

Keywords